Continuous random variables with Hadamard fractional integral

Authors

  • Khellaf Ould Melha
  • Vaijanath Laxmanrao Chinchane D.I.E.M.S Auraangabad

DOI:

https://doi.org/10.5556/j.tkjm.50.2019.2763

Keywords:

Hadamard fractional integral, integral inequality, Random variables.

Abstract

In this paper, we establish some new inequalities of expectation and variance of continuous random variables by using the Hadamard fractional integral operator.

Author Biographies

Khellaf Ould Melha

Department of Mathematics, UHB, University of Chlef, Algeria.

Vaijanath Laxmanrao Chinchane, D.I.E.M.S Auraangabad

Department of Mathematics, Deogiri Institute of Engineering andManagement, Studies Aurangabad-431005, INDIA.

References

G. A. Anastassiou, M. R. Hooshmandal, A. Ghasemi and F. Moftakharzadeh, Monotgomery identities for fractional integral and realated fractional inequalities, J. Inequal. Pure Appl. Math., 10(2009), No.4, 1--6.

D. Baleanu, J. A. T. Machado and C.J. Luo, Fractional Dynamic and Control, Springer, 2012, 159--171.

N. S. Barnett, Some inequalities for random variable whose probability density functions are bounded usung a pre-Gr~{A}$frac14$ ss-type inequality, KYUNGPOOK, Math. J., 40(2000), 299--311.

N. S. Barnett P. Cerone, S. S. Dargomir and J. Roumeliotis, Some inequalities for the expectation and variance of a random variable whose PDF is n-time differentiable, J. Inequal. Pure. Appl. Math., 1(2000), 1--29.

S. Belarbi and Z. Dahmani, On some new fractional integral inequalities, J. Inequal. Pure. Appl. Math., 10(3)(2009), 1--12.

P. Cerone and S. S. Dargomir, On some inequalities for the expectation and variance, Korean J. Comput. Appl. Math., 8(2001), 357--380.

V. L. Chinchane and D. B. Pachpatte, New fractional inequalities viz Hadamard fractionalintegral, Internat. J. Functional. Analyisis, Operator. Theory Math., 8(2001), 357--380.

V. L. Chinchane and D. B. Pachpatte, On some new Gr~{A}ss-type inequality using Hadamar fractional integral operator, Journal of Fractional Calculusand Application, 5(3S) (2014), 1--10.

Z. Dahmani, Fractional integral inequalities for continous randon variables, Malaya Journal of Matematik, 2(2)(2014), 172--179.

Z. Dahmani, New applications of fractional calculus on probabilistic random variables, Acta Math. Univ. Comenianae, LXXXVI2(2017), 299--307.

Z. Dahmani, A. E. Bouziane, M. Houas and M. Z. Sarikaya,New W-weighted concepts for continuous random variables with application, Note di Matematica, Note Mat., 37(2017), No.1, 23--40.

P. Kumar, Moment inequalities of a random variable defined over a finit interval, J. Inequal. Pure Appl. Math., 3(3)(2002), 1--624.

P. Kumar, Inequalities involving moments of a continuous random variable over a finit interval, Computers and Mathematics with Application, 48(2004), 257--273.

P. Kumar, The Ostrowski type moments integral inequalities and moment-bounds for continuous random variable, Comput. Maths. Appl., 49(2005), 1929--1940.

W. Sudsutad, S. K. Ntouyas and J. Tariboon, Fractional integral inequalitis via Hadamard's fractional integral, Abstract and Applied Analysis, 2014(2014), Article ID 563096, 11 page.

Downloads

Published

2018-03-30

How to Cite

Melha, K. O., & Chinchane, V. L. (2018). Continuous random variables with Hadamard fractional integral. Tamkang Journal of Mathematics, 50(1), 103-109. https://doi.org/10.5556/j.tkjm.50.2019.2763

Issue

Section

Papers